MathSciNet Relay Station
MathSciNet bibliographic data
MR2054806 (2005c:55025) 55R20 (55R05)
Lin, James P. Indecomposables of multiplicative fibrations. Proc. Amer. Math. Soc. 132 (2004), no. 9, 2793–2797 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement